Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Lower abdominal pain, on shots for ovarian cyst - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi
Doctor :   How can I help you?
User :   ive been have problem with lower belly pain
Doctor :   Ok
Doctor :   Since when is the problem?
User :   and bleeding not like a period ..
User :   about a week
Doctor :   Ok
Doctor :   When was your last menstrual period?
User :   i dont have them i was on the shot for overyn syst
Doctor :   Ok
Doctor :   This could be a rebound bleed
User :   its been red and swolling ..its not really sores but im not bleeding from the inside
Doctor :   Ok
Doctor :   But can be confirmed only on an examination
Doctor :   May I know your age?
User :   19
Doctor :   Are you sexually active?
User :   not really
User :   i am with someone but i dont do it often
Doctor :   Are you there?
Doctor :   Are you there?
User :   hmm
Doctor :   Hi
Doctor :   HI
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor